Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 232, NWS Shreveport, LA

December 27, 2018Bossier Parish, Caddo Parish, Louisiana; Lafayette County, Miller County, Arkansas; Cass County, Harrison County, Marion County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Dec 27, 2018, 1:30 AM CST for Bossier Parish, Caddo Parish, Louisiana; Lafayette County, Miller County, Arkansas; Cass County, Harrison County, Marion County, Texas. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 27, 2018, 1:30 AM CST (07:30 UTC)
Expired
Dec 27, 2018, 2:30 AM CST
In force
60 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Lafayette County, AR, Miller County, AR, Bossier Parish, LA, Caddo Parish, LA, Cass County, TX, Harrison County, TX, Marion County, TX

The radar

The Shreveport radar (KSHV), 59 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 27, 1:47 AM CSTTSTM WND DMGBenton, LAWIDESPREAD TREES DOWN ACROSS THE ENTIRE PARISH, SOUTH OF HAUGHTON, IN PLAIN DEALING, NORTH BENTON, AND MANY OTHER LOCATIONS.
Dec 27, 2:18 AM CSTTSTM WND DMG4 W Shreveport, LATREE DOWN ON HERMOSA DRIVE IN SHREVEPORT REPORTED ON SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 27, 12:02 AM CSTSevere Thunderstorm WatchSPC5 hr
Dec 26, 9:34 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 7.5 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2018-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2018-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 280 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
280 m²/s²
0-3 km storm-relative helicity
510 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

453 
WUUS54 KSHV 270730
SVRSHV
ARC073-091-LAC015-017-TXC067-203-315-270830-
/O.NEW.KSHV.SV.W.0232.181227T0730Z-181227T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
130 AM CST Thu Dec 27 2018

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Southern Miller County in southwestern Arkansas...
  Southwestern Lafayette County in southwestern Arkansas...
  Caddo Parish in northwestern Louisiana...
  Northwestern Bossier Parish in northwestern Louisiana...
  Southeastern Cass County in northeastern Texas...
  Eastern Marion County in northeastern Texas...
  Northeastern Harrison County in northeastern Texas...

* Until 230 AM CST.

* At 129 AM CST, severe thunderstorms were located along a line
  extending from near Fouke to near Marshall, moving southeast at 20
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Shreveport, Marshall, Vivian, Greenwood, Blanchard, Waskom, Benton,
  Plain Dealing, Oil City, Fouke, Mooringsport, Bradley, Hosston,
  Rodessa, Belcher, Ida, Gilliam, Smithland, Ravanna and McLeod.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CST for northeastern
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3332 9349 3242 9384 3249 9436 3336 9390
TIME...MOT...LOC 0729Z 303DEG 18KT 3321 9390 3254 9427 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

05
2 follow-up statements
511 
WWUS54 KSHV 270756
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
156 AM CST Thu Dec 27 2018

TXC067-315-270805-
/O.CAN.KSHV.SV.W.0232.000000T0000Z-181227T0830Z/
Cass TX-Marion TX-
156 AM CST Thu Dec 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CASS AND EASTERN
MARION COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CST for northeastern
Texas.

A Severe Thunderstorm Watch remains in effect until 500 AM CST for
southwestern Arkansas...and northwestern Louisiana.

LAT...LON 3246 9415 3328 9377 3324 9352 3242 9384
TIME...MOT...LOC 0755Z 290DEG 27KT 3316 9363 3247 9406 

$$

ARC073-091-LAC015-017-TXC203-270830-
/O.CON.KSHV.SV.W.0232.000000T0000Z-181227T0830Z/
Miller AR-Lafayette AR-Caddo LA-Bossier LA-Harrison TX-
156 AM CST Thu Dec 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CST
FOR SOUTHEASTERN MILLER AND SOUTHWESTERN LAFAYETTE COUNTIES...
NORTHWESTERN CADDO...NORTHWESTERN BOSSIER PARISHES IN NORTHWESTERN
LOUISIANA AND EAST CENTRAL HARRISON COUNTIES...

At 155 AM CST, severe thunderstorms were located along a line
extending from Canfield to Waskom, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Shreveport, Greenwood, Blanchard, Waskom, Benton, Plain Dealing, Oil
City, Mooringsport, Bradley, Hosston, Belcher, Ida, Gilliam,
Canfield, Alden Bridge, Gin City, Cross Lake, Cavett, Dixie and Caddo
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CST for northeastern
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3246 9415 3328 9377 3324 9352 3242 9384
TIME...MOT...LOC 0755Z 290DEG 27KT 3316 9363 3247 9406 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

05
923 
WWUS54 KSHV 270823
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
223 AM CST Thu Dec 27 2018

ARC073-091-LAC015-017-TXC203-270832-
/O.EXP.KSHV.SV.W.0232.000000T0000Z-181227T0830Z/
Miller AR-Lafayette AR-Caddo LA-Bossier LA-Harrison TX-
223 AM CST Thu Dec 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MILLER AND
SOUTHWESTERN LAFAYETTE COUNTIES...NORTHWESTERN CADDO...NORTHWESTERN
BOSSIER PARISHES IN NORTHWESTERN LOUISIANA AND EAST CENTRAL HARRISON
COUNTIES WILL EXPIRE AT 230 AM CST...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 500 AM CST for
southwestern Arkansas...and northwestern Louisiana.

LAT...LON 3246 9415 3328 9377 3324 9352 3242 9384
TIME...MOT...LOC 0822Z 303DEG 18KT 3309 9350 3240 9393 

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 27, 12:45 AM CST, 45 minutes earlier.

Area forecast discussion, Dec 27, 12:45 AM CST, 45 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1245 AM CST Thu Dec 27 2018

.UPDATE...

Severe Thunderstorm Watch 446 is now in effect until 5 AM CST for
parts of extreme northeast Texas, nearly all of southwest Arkansas
and northwest Louisiana. A strong line of thunderstorms continues
to shift eastward with the potential for damaging winds as the
primary threat. The tornado threat remains low but a few spin-ups
within the line of the convection cannot be ruled out as it begins
to shift into southwest Arkansas and northwest Louisiana through
the remainder of the early morning hours.

/19/

&&

.AVIATION...

For the 27/06 TAF period, widespread MVFR/IFR conditions beginning
this period as strong to severe convection shifts eastward across
the region along and ahead of a cold front. Very strong gradient
winds from the S/SE ahead of the front will average around 20 kts
with gusts as high as 35-40 kts. These winds will veer SW, then
W/NW as the line of convection moves through followed by the cold
front during the remainder of the morning hours through the day
on Thursday. As showers and thunderstorms gradually shift east,
look for improving conditions as cigs/vsbys quickly improve with
VFR conditions expected to return to all sites by late afternoon
on Thursday as the cold front exits the region.

/19/

&&

.PREV DISCUSSION... /issued 1032 PM CST Wed Dec 26 2018/

UPDATE...

Tornado Watch 445 has been issued through 4 AM CST for much of
East Texas, generally along and south of the I-20 corridor. The
threat of damaging winds and large hail will also accompany any
strong to severe thunderstorms developing along and out ahead of a
cold front shifting east across Texas. Warm and moist air surging
north out ahead of this front will continue to make the atmosphere
more conducive for severe storms to develop within a strengthening
line of convection. The potential will continue to exist for some
isolated tornadoes within the line of storms as well as with more
discrete cells out ahead of it. This threat may expand farther to
the east into the early morning hours on Thursday so additional
watches cannot be ruled out for parts of south Arkansas and north
Louisiana although the severe threat will be diminishing later on
through the morning hours closer to daybreak.

/19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  42  56  38  49 /   0   0  10  30
MLU  46  59  40  50 /  20  10  10  40
DEQ  34  52  31  49 /   0   0   0  10
TXK  38  53  34  48 /   0   0   0  10
ELD  40  56  35  49 /   0   0   0  20
TYR  38  54  36  47 /   0   0  10  40
GGG  39  55  37  49 /   0   0  10  30
LFK  42  59  41  50 /   0   0  10  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until noon CST today for ARZ050-051-059>061-
     070>073.

LA...Lake Wind Advisory until noon CST today for LAZ001>006-010>014-
     017>022.

OK...Lake Wind Advisory until noon CST today for OKZ077.

TX...Lake Wind Advisory until noon CST today for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

19
Hazardous weather outlook, Dec 26, 1:58 PM CST, 11 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
158 PM CST Wed Dec 26 2018

ARZ050-051-059>061-070-071-LAZ001-002-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-165-166-271800-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Caddo-Bossier-De Soto-McCurtain-Red River-Bowie-Franklin-Titus-
Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
158 PM CST Wed Dec 26 2018

This Hazardous Weather Outlook is for portions of southwest
Arkansas, northwest Louisiana, southeast Oklahoma and northeast
Texas.

.DAY ONE...This Afternoon and Tonight...

...Lake Wind Advisory remains in effect until Noon on Thursday...

Showers and thunderstorms will become numerous overnight across
the region and some of these could become severe with damaging
wind gusts and isolated tornadoes the probable threats. In
addition to the severe weather threat, excessive heavy rainfall
will be possible with rainfall amounts of 2 to 4 inches possible
with isolated higher amounts until the storm system moves east of
the region on Thursday.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered to numerous showers and isolated thunderstorms will
move back into the forecast for this weekend through at least New
Years Eve. At this time, strong to severe thunderstorms do not
appear likely, nor does the threat for excessive heavy rainfall,
but these threats will continue to be monitored with future
forecasts.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will likely be needed later this
evening into the overnight hours with the threat of Severe
Thunderstorms.

ARZ072-073-LAZ003>006-011>014-017>022-TXZ167-271800-
Columbia-Union-Webster-Claiborne-Lincoln-Red River-Bienville-
Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-
158 PM CST Wed Dec 26 2018

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana and east Texas.

.DAY ONE...This Afternoon and Tonight...

...Lake Wind Advisory remains in effect until Noon on Thursday...

Scattered to numerous showers and thunderstorms will increase
across the region from the south and west later this evening into
the overnight hours. While an isolated strong or severe
thunderstorm is certainly possible tonight, a more widespread
damaging wind threat will likely materialize near or just after
sunrise Thursday Morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Damaging wind gusts and isolated tornadoes will likely accompany
a line of strong to severe thunderstorms Thursday Morning before
the storms exit the region Thursday Afternoon. In addition to the
severe weather threat, excessive heavy rainfall will be possible
with rainfall amounts of 2 to 4 inches possible with isolated
higher amounts until the storm system moves east of the region on
Thursday afternoon.

Scattered to numerous showers and isolated thunderstorms will
move back into the forecast for this weekend through at least New
Years Eve. At this time, strong to severe thunderstorms do not
appear likely, nor does the threat for excessive heavy rainfall,
but these threats will continue to be monitored with future
forecasts.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will likely not be needed overnight
but could be needed early Thursday for the threat of Severe
Thunderstorms.

13

In the hours before

Local storm report, Dec 26, 10:08 PM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1008 PM CST WED DEC 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     HAIL             WHITEHOUSE              32.23N 95.23W
12/26/2018  M1.00 INCH       SMITH              TX   PUBLIC

            QUARTER SIZED HAIL WAS REPORTED AND MEASURED
            IN THE CITY OF WHITEHOUSE. REPORTS CAME IN
            VIA HAM RADIO, AND PICTURES WERE SHARED VIA
            SOCIAL MEDIA.

&&

ABD
Local storm report, Dec 26, 10:14 PM CST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1014 PM CST WED DEC 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             BULLARD                 32.14N 95.32W
12/26/2018  E1.00 INCH       SMITH              TX   COCORAHS

            REPORTS OF QUARTER SIZED HAIL IN BULLARD.

&&

ABD
Local storm report, Dec 27, 12:01 AM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1201 AM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     TSTM WND GST     DAINGERFIELD            33.03N 94.72W
12/26/2018  E50 MPH          MORRIS             TX   AMATEUR RADIO

            WIND EST AT 50 MPH, WITH PEA SIZE HAIL AND
            HEAVY RAIN REPORTED BY FIRE CHIEF.

&&

25
Local storm report, Dec 27, 12:48 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1248 AM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 AM     TSTM WND DMG     1 NW BLOOMBURG          33.15N 94.08W
12/27/2018                   CASS               TX   AMATEUR RADIO

            TREES REPORTED DOWN ON HIGHWAY 251 BETWEEN
            QUEEN CITY AND BLOOMBERG.

&&

25
Local storm report, Dec 27, 1:10 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
110 AM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     2 E ROCKY MOUND         33.03N 94.99W
12/26/2018                   CAMP               TX   EMERGENCY MNGR

            TREES REPORTED ON HWY 11 AND 1519 NORTH AND
            ALSO IN PITTSBURG MARTIN LUTHER KING DRIVE
            AND GARRETT. POWER OUT REPORTED IN
            WHISPERING HILLS AREA ON FM21.

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 12:53 AM CSTSevere Thunderstorm WarningSHVBossier, Caddo52 min
Dec 27, 1:23 AM CSTTornado WarningSHVBossier, Caddo37 min
Dec 27, 1:37 AM CSTTornado WarningSHVBossier, Caddo38 min
Dec 27, 1:54 AM CSTTornado WarningSHVBossier, Webster25 min
Dec 27, 2:07 AM CSTTornado WarningSHVCaddo, De Soto27 min
Dec 27, 4:52 AM CSTSpecial Weather StatementSHVSabine68 min
Dec 27, 5:22 AM CSTSevere Thunderstorm WarningSHVNatchitoches, Sabine53 min
Dec 27, 6:06 AM CSTSpecial Weather StatementSHVBienville, Jackson, Lincoln39 min
Dec 27, 6:14 AM CSTSpecial Weather StatementSHVNatchitoches, Winn61 min
Dec 27, 6:40 AM CSTTornado WarningSHVNatchitoches, Sabine50 min
Dec 27, 7:13 AM CSTSpecial Weather StatementSHVOuachita32 min
Dec 27, 7:16 AM CSTSpecial Weather StatementSHVCaldwell, Grant, Winn59 min
Dec 27, 8:22 AM CSTSpecial Weather StatementSHVLaSalle38 min
Dec 27, 9:24 AM CSTRiver Flood WarningSHVBienville, Bossier, Red River, Webster18 days
Dec 27, 3:05 PM CSTRiver Flood WarningSHVCaddo, De Soto14 days
Dec 27, 12:24 AM CSTTornado WarningSHVMiller31 min
Dec 27, 8:28 AM CSTRiver Flood WarningSHVLittle River47 hr
Dec 26, 6:20 PM CSTSpecial Weather StatementSHVFranklin, Wood55 min
Dec 26, 7:01 PM CSTSpecial Weather StatementSHVGregg29 min
Dec 26, 9:54 PM CSTSevere Thunderstorm WarningSHVCherokee, Gregg, Rusk, Smith23 min
Dec 26, 9:56 PM CSTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Rusk, Shelby49 min
Dec 26, 10:15 PM CSTSevere Thunderstorm WarningSHVCamp, Cass, Gregg, Marion, Morris, Smith and 3 more29 min
Dec 26, 11:09 PM CSTTornado WarningSHVCamp, Morris, Titus, Upshur, Wood36 min
Dec 26, 11:10 PM CSTTornado WarningSHVBowie, Camp, Cass, Morris, Red River, Titus and 1 more35 min
Dec 26, 11:43 PM CSTTornado WarningSHVBowie, Cass, Morris47 min
Dec 27, 12:10 AM CSTTornado WarningSHVCass, Gregg, Harrison, Marion, Upshur50 min
Dec 27, 12:55 AM CSTTornado WarningSHVHarrison, Marion25 min
Dec 27, 1:43 AM CSTTornado WarningSHVNacogdoches, Panola, Rusk, Shelby32 min
Dec 27, 5:09 AM CSTAreal Flood AdvisorySHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby4 hr
Dec 27, 5:17 AM CSTAreal Flood AdvisorySHVCherokee, Nacogdoches, Rusk4 hr
Dec 27, 7:10 AM CSTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches5 days
Dec 27, 7:11 AM CSTRiver Flood WarningSHVAnderson, Cherokee, Houston33 days
Dec 27, 7:11 AM CSTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity25 days
Dec 27, 7:12 AM CSTRiver Flood WarningSHVSmith, Wood24 days
Dec 27, 7:12 AM CSTRiver Flood WarningSHVGregg, Smith, Upshur, Wood25 days
Dec 27, 7:12 AM CSTRiver Flood WarningSHVGregg, Rusk5 days
Dec 27, 7:12 AM CSTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk26 days
Dec 27, 7:12 AM CSTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith3 days
Dec 27, 8:48 AM CSTRiver Flood WarningSHVWood4 days
Dec 27, 8:50 AM CSTRiver Flood WarningSHVCass, Marion15 days
Dec 27, 8:50 AM CSTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur26 hr
Dec 27, 9:03 AM CSTAreal Flood AdvisorySHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby4 hr
Dec 27, 9:06 AM CSTAreal Flood AdvisorySHVCherokee, Nacogdoches, Rusk4 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2018Severe Thunderstorm Warnings in Louisiana, 2018Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.